These are the essentials you need to get better. Nothing more, nothing less, Hand-selected by pharmacists, and caregivers to prepare you for anything that comes your way. All our medicines are FDA Monograph Certified made by ethical, world-class manufacturers.
As the name suggests, this medicine is an instant, powerful cure for splitting headaches. It’s also highly effective for migraines. The product includes 100 tablets with Acetaminophen 250mg, Aspirin 250mg (NSAID), and Caffeine 65mg as the active ingredients.
How does it work? Our Extra Strength Headache Relief combines the power of two common painkillers (Acetaminophen and Aspirin) and amplifies their effects using caffeine. First and foremost, Acetaminophen reduces fever by helping the body expend excessive heat and increases its pain threshold. Meanwhile, the Aspirin minimizes the formation of prostaglandins, which helps eliminate any inflammation/swelling and pain. Finally, the caffeine does its magic with vasoconstriction, a phenomenon in which the body's blood vessels constrict, reducing the flow of blood, and eliminating any symptoms of headache or migraine.
What should I know about it? You should avoid taking this medicine with any other medication that includes Acetaminophen. An overdose of Acetaminophen can lead to liver damage. Furthermore, if you have a history of getting an upset stomach after taking Aspirin (a common side-effect), take the medicine with food and avoid heavy drinking as it can result in stomach bleeding. Finally, make sure to keep your caffeine intake under control (a single dose includes the same amount of caffeine found in a cup of coffee).
Compares to: Excedrin® Extra Strength
Best for: Individuals looking for quick and powerful relief against headaches and are not on any other medication that includes Acetaminophen.